# SDR HEEA062419

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 407060111101
- Condition: Rough
- Location: Bipod Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIPOD MOUNT HAS ROUGH BEARINGS.
